Previous |  Up |  Next

Article

Keywords:
quantum graph; vertex coupling; singularly scaled potential
Summary:
In 1986 P. Šeba in the classic paper considered one-dimensional pseudo-Hamiltonians containing the first derivative of the Dirac delta function. Although the paper contained some inaccuracy, it was one of the starting points in approximating one-dimension self-adjoint couplings. In the present paper we develop the above results to the case of quantum systems with complex geometry.
References:
[1] Albeverio, S., Cacciapuoti, C., Finco, D.: Coupling in the singular limit of thin quantum waveguides. J. Math. Phys. 48 (2007), Article ID 032103, 21 pages. DOI 10.1063/1.2710197 | MR 2314483 | Zbl 1137.81330
[2] Albeverio, S., Gesztesy, F., Høegh-Krohn, R., Holden, H.: Solvable Models in Quantum Mechanics. AMS Chelsea, Providence (2005). MR 2105735 | Zbl 1078.81003
[3] Albeverio, S., Koshmanenko, V., Kurasov, P., Nizhnik, L.: On approximations of rank one $\mathcal{H}_{-2}$-perturbations. Proc. Amer. Math. Soc. 131 (2003), 1443-1452. DOI 10.1090/S0002-9939-02-06694-7 | MR 1949874
[4] Berkolaiko, G., Kuchment, P.: Introduction to Quantum Graphs. Mathematical Surveys and Monographs 186 American Mathematical Society, Providence (2013). MR 3013208
[5] Bollé, D., Gesztesy, F., Wilk, S. F. J.: A complete treatment of low-energy scattering in one dimension. J. Oper. Theory 13 (1985), 3-32. MR 0768299 | Zbl 0567.47008
[6] Cacciapuoti, C., Exner, P.: Nontrivial edge coupling from a Dirichlet network squeezing: the case of a bent waveguide. J. Phys. A, Math. Theor. 40 (2007), F511--F523. DOI 10.1088/1751-8113/40/26/F02 | MR 2344437 | Zbl 1136.81442
[7] Christiansen, P. L., Arnbak, H. C., Zolotaryuk, A. V., Ermakov, V. N., Gaididei, Y. B.: On the existence of resonances in the transmission probability for interactions arising from derivatives of Dirac's delta function. J. Phys. A, Math. Gen. 36 (2003), 7589-7600. DOI 10.1088/0305-4470/36/27/311 | MR 2006513 | Zbl 1047.81567
[8] Exner, P., Manko, S. S.: Approximations of quantum-graph vertex couplings by singularly scaled potentials. J. Phys. A, Math. Theor. 46 (2013), Article ID 345202, 17 pages. DOI 10.1088/1751-8113/46/34/345202 | MR 3101681 | Zbl 1278.81095
[9] Golovaty, Yu.: 1D Schrödinger operators with short range interactions: two-scale regularization of distributional potentials. Integral Equations Oper. Theory 75 (2013), 341-362. DOI 10.1007/s00020-012-2027-z | MR 3019277 | Zbl 1270.34198
[10] Golovaty, Yu. D., Hryniv, R. O.: Norm resolvent convergence of singularly scaled Schrö-dinger operators and $\delta'$-potentials. Proc. R. Soc. Edinb., Sect. A, Math. 143 (2013), 791-816. MR 3082301
[11] Golovaty, Yu. D., Man'ko, S. S.: Solvable models for the Schrödinger operators with $\delta'$-like potentials. Ukr. Math. Bulletin 6 (2009), 169-203. MR 2768971
[12] Jensen, A., Nenciu, G.: A unified approach to resolvent expansions at thresholds. Rev. Math. Phys. 13 (2001), 717-754. DOI 10.1142/S0129055X01000843 | MR 1841744 | Zbl 1029.81067
[13] Kurasov, P., Scrinzi, A., Elander, N.: $\delta'$ potential arising in exterior complex scaling. Phys. Rev. A 49 (1994), 5095-5097. DOI 10.1103/PhysRevA.49.5095
[14] Man'ko, S. S.: On $\delta'$-like potential scattering on star graphs. J. Phys. A, Math. Theor. 43 (2010), Article ID 445304, 14 pages. DOI 10.1088/1751-8113/43/44/445304 | MR 2733833 | Zbl 1202.81201
[15] Man'ko, S. S.: Schrödinger operators on star graphs with singularly scaled potentials supported near the vertices. J. Math. Phys. 53 (2012), Article ID 123521, 13 pages. DOI 10.1063/1.4769425 | Zbl 1278.81097
[16] Šeba, P.: Some remarks on the $\delta'$-interaction in one dimension. Rep. Math. Phys. 24 (1986), 111-120. DOI 10.1016/0034-4877(86)90045-5 | MR 0932938 | Zbl 0638.70016
Partner of
EuDML logo